# SDR N382005F00002

- Difficulty date: November 26, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N825LJ
- Make and model: Lear 35A
- Aircraft serial: 496
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 2607003453
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ARRIVING, NOTICED LOW HYDRAULIC QUANTITY.  CREW DIVERTED, DUE TO INCREASED RUNWAY LENGTH.  (EA25200504599)
